HomePublications

Incipient mixing by Marangoni effects in slow viscous flow of two immiscible fluid layers

Research output: Contribution to journalArticle

Standard

Harvard

APA

Vancouver

Author

Bibtex- Download

@article{962a876284184bfab727e9eefcc08a07,
title = "Incipient mixing by Marangoni effects in slow viscous flow of two immiscible fluid layers",
keywords = "liquid-liquid interface, Gibbs elasticity, Stokes flow, linear stability analysis, generalised eigenvalue problem, collocation method, avoided crossing, exceptional point",
author = "Lydia Rickett and Robert Penfold and Mark Blyth and Richard Purvis and Mark Cooker",
note = "This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.",
year = "2015",
month = oct,
doi = "10.1093/imamat/hxv009",
language = "English",
volume = "80",
pages = "1582--1618",
journal = "IMA Journal of Applied Mathematics",
issn = "0272-4960",
publisher = "Oxford University Press",
number = "5",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Incipient mixing by Marangoni effects in slow viscous flow of two immiscible fluid layers

AU - Rickett, Lydia

AU - Penfold, Robert

AU - Blyth, Mark

AU - Purvis, Richard

AU - Cooker, Mark

N1 - This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

PY - 2015/10

Y1 - 2015/10

KW - liquid-liquid interface

KW - Gibbs elasticity

KW - Stokes flow

KW - linear stability analysis

KW - generalised eigenvalue problem

KW - collocation method

KW - avoided crossing

KW - exceptional point

U2 - 10.1093/imamat/hxv009

DO - 10.1093/imamat/hxv009

M3 - Article

VL - 80

SP - 1582

EP - 1618

JO - IMA Journal of Applied Mathematics

JF - IMA Journal of Applied Mathematics

SN - 0272-4960

IS - 5

ER -

ID: 53025638